# SDR DALA13060333763

- Difficulty date: November 5, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 40,197 hours, 14,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND FORWARD CARGO COMPARTMENT, RIGHT ZEE ANGLE, FORWARD SHIELD HAS CORROSION. MAINTENANCE REMOVED THE ZEE ANGLE FORWARD SHIELD AND REPLACED WITH NEW IAW SRM 51-40-02 PG 2-3 AND DWG 143A0080.
